EconPapers    
Economics at your fingertips  
 

Discrete extrema of Brownian motion and pricing of exotic options

Colin Atkinson and Gianluca Fusai

Journal of Computational Finance

Abstract: ABSTRACT We provide a closed-form expression for the distribution of the extrema of a Brownian motion observed at discrete times. We reduce the evaluation problem to a Wiener–Hopf integral equation that we solve analytically. Then, we apply the result to price in closed-form discrete monitored exotic options (lookback, quantile and barrier) in the Black–Scholes setting. Numerical results from our formulae are then compared with those from other numerical methods available in the literature. Finally, we discuss the relationship of our result with the well-known Spitzer identity.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-computational-fina ... ng-of-exotic-options (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:2160364

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ0:2160364